# SDR DALA1013510995

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1287 L29R FRAME CORRODED. REMOVED CORROSION ON FRAME STA 1287 ORG MAT .063.  REMOVED .030. REMAINING .033 TOOL USED H6458 CAL 15JUN10 FOUND OUT OF LIMITS IAW SRM 53-01 CUT AND REMOVED DAMAGE FRAME AT LBL 4 TO RBL 15 INSTALLED FRAME REPAIR SR9530057-7003 IAW SRM 53-03D FIG2A.(DLM88101544)
